# SDR SCNA20141223217

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 51,690 hours, 37,688 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E, CRACKED BRACKET ATTACHED TO INBD SIDE OF FLAP DEFLECTION CONTROL ROLLER BRACKET.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW BRACKET.
